# SDR YENA2019102400610

- Difficulty date: October 10, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 38,114 hours, 24,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001938
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,824 hours, 23,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1890, DCA-BOS. AFT SERVICE DOOR EMERGENCY EXIT LIGHT AND COURTESY LIGHT INOP; REPLACED EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECK GOOD.
